MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C); ENZYMATIC, CARBON-DIOXIDE

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C); ENZYMATIC, CARBON-DIOXIDE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information (03-jan-2025): siemens healthcare diagnostics service operations support (sos) team concluded the investigation of the event.Sos reviewed the information provided by the customer and the available instrument data.Quality control (qc) did not recover within customer's lab ranges.The customer used a new reagent pack and both qc and patient sample results were acceptable.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr 2432235-2024-00302 was filed on 21-nov-2024.
 
Event or Problem Description
The customer reported fourteen (14) erroneously depressed carbon dioxide, concentrated (co2_c) patient sample results on an atellica ch 930 analyzer.The erroneously depressed results were reported to the physician(s).The same samples were reprocessed on the original atellica ch 930 analyzer.Higher results were obtained, considered correct, and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed carbon dioxide, concentrated (co2_c) results.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding erroneously depressed patient results obtained with carbon dioxide, concentrated (co2_c) on an atellica ch 930 analyzer.Siemens is investigating the event.

Brand Name
ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key20746961
Report Number2432235-2024-00302
Device Sequence Number15544354
Product Code KHS
UDI-Device Identifier00630414595900
UDI-Public(01)00630414595900(10)130494(17)241217
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2024
Device Model NumberN/A
Device Catalogue Number11097521
Device Lot Number130494
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown